My friend (with advanced pancreatic cancer) has started her MMS1 (no MMS2 added yet) 6 days ago. There is no nausea or diarrhea going on and because she is very weak, we started very low. The "drink" is at lowest potency: 5 ml CDS (at 3000ppm) mixed in 500ml (8oz) distilled water. She is taking 5 doses of this per day of 100ml each, 2 hours apart.
The third day approximately into this she started having liver pain and bloating (her abdomen is like a rock and quite distended. She obviously does not feel great.
I wonder if anybody has encountered any liver toxicity and pain when taking MMS1. Please let me know if that is the case what have you done...stop the MMS? take more? ....I think taking less than this would not make much sense.
Disclaimer:These statements have not been evaluated by the Food and Drug Administration. MMS (Master Mineral Solution) has not been FDA approved to diagnose, cure, mitigate, treat, or prevent any disease. Chlorine Dioxide is also called MMS throughout this website. License: Except where otherwise noted, content on this site is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.